# SDR LR7A2010072000020

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,203 hours, 36,556 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 341992
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5313 FOUND CARGO COMPT MIXING CHAMBER INLET SCOOP WITH CRACKS.  REPAIRED IAW LAC MEA 382-21-10-013.
